Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 12

All articles in this issue are freely accessible.

Orthogonal, symplectic and unitary representations of finite groups
Carl R. Riehm.
Trans. Amer. Math. Soc. 353 (2001), 4687-4727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852079
Representation type of $q$-Schur algebras
Karin Erdmann and Daniel K. Nakano.
Trans. Amer. Math. Soc. 353 (2001), 4729-4756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852080
Geometry of chain complexes and outer automorphisms under derived equivalence
Birge Huisgen-Zimmermann and Manuel Saorín.
Trans. Amer. Math. Soc. 353 (2001), 4757-4777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852081
Random variable dilation equation and multidimensional prescale functions
Julie Belock and Vladimir Dobric.
Trans. Amer. Math. Soc. 353 (2001), 4779-4800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852082
Second class particles as microscopic characteristics in totally asymmetric nearest-neighbor $K$-exclusion processes
Timo Seppäläinen.
Trans. Amer. Math. Soc. 353 (2001), 4801-4829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852083
Centered complexity one Hamiltonian torus actions
Yael Karshon and Susan Tolman.
Trans. Amer. Math. Soc. 353 (2001), 4831-4861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852084
A measurable cardinal with a closed unbounded set of inaccessibles from $o(𝜅)=𝜅$
William Mitchell.
Trans. Amer. Math. Soc. 353 (2001), 4863-4897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852085
Automorphisms of the lattice of $Π_{1}^{0}$ classes; perfect thin classes and anc degrees
Peter Cholak, Richard Coles, Rod Downey and Eberhard Herrmann.
Trans. Amer. Math. Soc. 353 (2001), 4899-4924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852086
Conditions imposed by tacnodes and cusps
Joaquim Roé.
Trans. Amer. Math. Soc. 353 (2001), 4925-4948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852087
The curve of “Prym canonical” Gauss divisors on a Prym theta divisor
Roy Smith and Robert Varley.
Trans. Amer. Math. Soc. 353 (2001), 4949-4962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852088
On positivity of line bundles on Enriques surfaces
Tomasz Szemberg.
Trans. Amer. Math. Soc. 353 (2001), 4963-4972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852089
Canonical splittings of groups and 3-manifolds
Peter Scott and Gadde A. Swarup.
Trans. Amer. Math. Soc. 353 (2001), 4973-5001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852090
Replacing model categories with simplicial ones
Daniel Dugger.
Trans. Amer. Math. Soc. 353 (2001), 5003-5027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852091
The hit problem for the Dickson algebra
Nguyen H. V. Hu'ng and Tran Ngoc Nam.
Trans. Amer. Math. Soc. 353 (2001), 5029-5040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852092
Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball
J. Berkovits and J. Mawhin.
Trans. Amer. Math. Soc. 353 (2001), 5041-5055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852093
Monotonicity of stable solutions in shadow systems
Wei-Ming Ni, Peter Polácik and Eiji Yanagida.
Trans. Amer. Math. Soc. 353 (2001), 5057-5069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852094
La transition vers l’instabilité pour les ondes de choc multi-dimensionnelles
Denis Serre.
Trans. Amer. Math. Soc. 353 (2001), 5071-5093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852095
On the wellposedness of constitutive laws involving dissipation potentials
Wolfgang Desch and Ronald Grimmer.
Trans. Amer. Math. Soc. 353 (2001), 5095-5120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852096
Geometric representation of substitutions of Pisot type
Vincent Canterini and Anne Siegel.
Trans. Amer. Math. Soc. 353 (2001), 5121-5144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852097
Invariant measures for parabolic IFS with overlaps and random continued fractions
K. Simon, B. Solomyak and M. Urbanski.
Trans. Amer. Math. Soc. 353 (2001), 5145-5164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852098
Maximal semigroups in semi-simple Lie groups
Luiz A. B. San Martin.
Trans. Amer. Math. Soc. 353 (2001), 5165-5184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852099